# SDR UIEA2020060101170

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,091 hours, 19,399 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE LT PACK TEMP.  ACCOMPLISHED BITE OF LT PACK TEMP CONTROLLER IAW AMM 21-51-14 AND FAULTED RAM INLET ACT.  RESET AND PERFORMED OPERATIONAL CHECK OF LT PACK AND OPERATIONAL CHECK OK IAW 21-51-00.
